# SDR NSV2008F00003

- Difficulty date: June 12, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 340B346
- Aircraft time: 29,282 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8013211
- Part serial: 15288
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS ON, POWER SUPPLY DRAINED.  (K)
